# SDR ASOA05606

- Difficulty date: July 15, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N703EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670341441
- Condition: Cracked
- Location: Fuselage
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FS 280 BRACKETS AT LBL 9 AND RBL 9 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE FS 280 BRACKETS AT LBL 9 AND RBL 9.  (K)
